# SDR SIMA200116103

- Difficulty date: June 10, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N349SB
- Make and model: Saab 340B
- Aircraft serial: 340B349
- System (JASC): 6100 · Propeller System
- Part: Indicator
- Part number: 523535
- Part serial: 456
- Condition: Failed
- Location: Flt Deck
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAX - FLT 3080 - ON TAKEOFF ROLL, RIGHT PROP OIL TEMP AND PRESSURE GAUGE WENT TO ZERO.  ABORTED TAKEOFF.  NO OTHER PROBLEM NOTED.  REMOVED AND REPLACED PROP OIL TEMP INDICATOR IAW AMM.  PERFORMED GROUND RUNS.  OPS CHECK GOOD.  (M)
